My son (a 9 year old) has seizures in the middle of the night. We take his
readings when this happens and they are always low. What can we do?
This is not tolerable!
You must discuss this with your son's Diabetes
Team, and get his overnight insulin dose decreased (or perhaps make other
changes). Do it as soon as possible!
Original posting 23 Jan 96
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.